On the fundamental solution and a variational formulation for a degenerate diffusion of kolmogorov type

Research output: Contribution to journalArticlepeer-review

Authors

Colleges, School and Institutes

Details

Original languageEnglish
Pages (from-to)3407-3438
Number of pages32
JournalDiscrete and Continuous Dynamical Systems - Series S
Volume38
Issue number7
Publication statusPublished - Jul 2018

Keywords

  • Hypoelliptic diffusion, Variational formulation, Fundamental solution, Degenerate diffusion, Optimal transport